On the infinitesimal deformations of tensor submanifolds
Journal de Mathématiques Pures et Appliquées, Serie 9, Volume 16 (1937) no. 1-4, pp. 111-150.
@article{JMPA_1937_9_16_1-4_111_0,
     author = {Dienes, P. and Davies, E. T.},
     title = {On the infinitesimal deformations of tensor submanifolds},
     journal = {Journal de Math\'ematiques Pures et Appliqu\'ees},
     publisher = {Gauthier-Villars},
     volume = {Ser. 9, 16},
     number = {1-4},
     year = {1937},
     zbl = {0016.22602},
     language = {en},
     url = {http://www.numdam.org/item/JMPA_1937_9_16_1-4_111_0/}
}
TY  - JOUR
AU  - Dienes, P.
AU  - Davies, E. T.
TI  - On the infinitesimal deformations of tensor submanifolds
JO  - Journal de Mathématiques Pures et Appliquées
PY  - 1937
VL  - 16
IS  - 1-4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/JMPA_1937_9_16_1-4_111_0/
LA  - en
ID  - JMPA_1937_9_16_1-4_111_0
ER  - 
%0 Journal Article
%A Dienes, P.
%A Davies, E. T.
%T On the infinitesimal deformations of tensor submanifolds
%J Journal de Mathématiques Pures et Appliquées
%D 1937
%V 16
%N 1-4
%I Gauthier-Villars
%U http://www.numdam.org/item/JMPA_1937_9_16_1-4_111_0/
%G en
%F JMPA_1937_9_16_1-4_111_0
Dienes, P.; Davies, E. T. On the infinitesimal deformations of tensor submanifolds. Journal de Mathématiques Pures et Appliquées, Serie 9, Volume 16 (1937) no. 1-4, pp. 111-150. http://www.numdam.org/item/JMPA_1937_9_16_1-4_111_0/

1. E. Bompiani . - Studi Sugli Spazi Curvi ; la seconda forma fondamentale di una V m in V n (Atti Instit. Veneto, 80, 1920-1921, p. 1113-1145). | JFM

2. E. Bortolotti . - (i) Varieta minima infinitamente vicine in una V n riemanniana (Mem. Accad. Scienze Bologna, ser. 8, t. V, 1927-1928, p. 43-48). | JFM

E. Bortolotti . - (ii) Scostamento geodetico e sue generalizzazioni (Giornale di Matematiche, 66, 1928, p. 152-191). | JFM

E. Bortolotti . - (iii) Sulle varieta subordinate (Rend. Reale Instit. Lombardo, vol. LXIV, 1931). | JFM | Zbl

3. E. Cartan . - Sur les variétés à connexion affine et la théorie de la relativité généralisée (Ann. de l'École Normale sup., sér. 3, vol. 40, p. 325-412. | EuDML | JFM | MR

4. E. T. Davies . - On the infinitesimal deformations of a space (Annali di Matematica, ser. 4, t. XII, 1933-1934, p. 145-151). | JFM | MR | Zbl

5. P. Dienes . - (i) On the fundamental formulae of the Geometry of tensor manifolds (Journ. de Math., ser. 9, t. IX, 1932, p. 255-282). | EuDML | JFM | Numdam | Zbl

P. Dienes . - (ii) Sur le déplacement d'un n -uple et sur une interprétation nouvelle des coefficients de rotation de Ricci (Rend. Accad. Lincei. sér. 6, vol. 17, 1933, p. 119-122). | Zbl

P. Dienes . - (iii) On the deformation of tensor manifolds (Proc. Lond. Math. Soc., ser. 2, vol. 34, 1933). | JFM | MR | Zbl

6. L. P. Eisenhart and O. Veblen . - The Riemann Geometry and its generalization (Proc. Nat. Acad. of Sciences, vol. 8, 1922, p. 19-23). | JFM

7. H. A. Hayden . - Deformations of a curve, in a Riemann n -space, which displace certain vectors parallely at each point (Proc. Lond. Math. Soc., ser. 2, vol. 32, 1931, p. 321-337). | MR | Zbl

8. V. Hlavaty . - Contribution au Calcul différentiel absolu (Vestniku Kral. Ces. Spolek Nauk., t. II, Roc. 1926). | JFM

9. H. Kunhe . - Die Grundgleichungen einer beliebigen Mannigfaltigkeit (Archiv. Math. Phys., ser. 3, Bd. 4, 1903, p. 300-311). | JFM

10. R. Lagrange . - Calcul différentiel absolu (Paris, Gauthier-Villars, 1926). | EuDML | JFM

11. T. Levi-Civita . - (i) Sullo Scostamento Geodetico (Boll. Un. Mat. Italiana, ser. 5, 1926, p. 60-64). | JFM

T. Levi-Civita . - (ii) Sur l'écart géodésique (Math Ann., Bd. 97. 1926, p. 291-320). | EuDML | JFM | MR

T. Levi-Civita . - (iii) The Absolute Differential Calculus (Blackie, London and Glasgow, 1927). | JFM

12. G. Ricci . - Formole fondamentali nella teoria generale di varieta e della loro curvatura (Rend. Accad. Lincei. ser. 5, vol. 2, p. 355-362). | JFM

13. J. A. Schouten . - (i) Der Ricci-Kalkul (Springer, 1924). | EuDML | MR | Zbl

J. A. Schouten . - (ii) On the infinitesimal deformations of a V m in a V n (Proc. Kon. Akad. v Wetenschappen, Amsterdam, vol. 31, 1928, p. 208-218). | JFM

14. W. Slebodzinski . Sur les transformations isomorphiques d'une variété à connexion affine (Prace. Mat. Fiz., Warszawa, 1932, p. 55-62). | EuDML | Zbl

15. D. Van Dantzig . Zur allgemeinen projektiven Differential geometrie (Proc. Kon. Akad. Amsterdam, vol. 35, 1932, p. 535). | Zbl

16. O. Veblen . Invariants of Quadratic Differential Forms (Cambridge Tracts, 1928). | JFM

17. R. Weitzenbock . Invarianten theorie (Groningen, Noordoff).